# SDR ASAA2015050811656

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,776 hours, 8,795 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR EXTENDED.  ACFT GROUNDED.  ACCOMPLISHED AMM TASK 49-91-13-600-801 OIL FILTER INDICATOR SERVICING.  R & R LUBE FILTER ELEMENT REF AMM 49-91-12.  OPS AND LEAK TEST GOOD.
